# SDR ASAA2021101036275

- Difficulty date: October 10, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 29,850 hours, 9,502 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16GVMV
- Condition: Faulted
- Location: Cockpit
- Part time: 48,126 hours, 17,970 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT "A" WILL NOT ENGAGE. GROUNDED - YES. PERFORMED B737-900 FIM 22-11 TASK 801 TEST GROUP 10.  FAULT MESSAGE 22-11254 DISPLAYED. REMOVED AND REPLACED DFCS MODE CONTROL PANEL REF B737-900 AMM 22-11-34. ACCOMPLISHED LRU REPLACEMENT TEST FOR MCP (BITE TEST GROUP #32) REF AMM 22-11-34. ALL TEST PASS. ACCOMPLISHED LAND VERIFY TEST REF AMM 22-11-00. ALL TEST PASS.
